V-Localizations and V-Kleisli Algebras.

Harvey Wolff

Manuscripta mathematica (1975)

  • Volume: 16, page 203-228
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Wolff, Harvey. "V-Localizations and V-Kleisli Algebras.." Manuscripta mathematica 16 (1975): 203-228. <http://eudml.org/doc/154342>.

author = {Wolff, Harvey},
journal = {Manuscripta mathematica},
language = {eng},
pages = {203-228},
title = {V-Localizations and V-Kleisli Algebras.},
url = {http://eudml.org/doc/154342},
volume = {16},
year = {1975},

AU - Wolff, Harvey
TI - V-Localizations and V-Kleisli Algebras.
JO - Manuscripta mathematica
PY - 1975
VL - 16
SP - 203
EP - 228
LA - eng
UR - http://eudml.org/doc/154342
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.